On the Hanf number of souslin logic

Journal of Symbolic Logic 43 (3):568-571 (1978)
We show it is consistent with ZFC that the Hanf number of Ellentuck's Souslin logic should be exactly $\beth_{\omega_2}$
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273533
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 22,660
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
D. A. Martin & R. M. Solovay (1970). Internal Cohen Extensions. Annals of Mathematical Logic 2 (2):143-178.
K. Jon Barwise (1972). Absolute Logics and L∞Ω. Annals of Mathematical Logic 4 (3):309-340.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

10 ( #365,746 of 1,938,821 )

Recent downloads (6 months)

2 ( #294,284 of 1,938,821 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.